Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron weight gain?? Northerngal

Posted by LyndaK on January 9, 2004, at 22:15:47

In reply to Re: Remeron weight gain??, posted by Northerngal on January 8, 2004, at 14:50:10

Thanks for your post, Northerngal.

I take 60mg. of Remeron per day (nothing else) and I gained 20 lbs. that won't come off. What is Zantac and how does it help your metabolism?

It's interesting that you are on both Remeron and Effexor. I took Effexor before and lost so much weight I was worried about being too thin! Have you ever taken Effexor alone? If so, what effect did it have on your weight? I'm wondering if the weight-loss side-effect of one drug can counteract the weight-gain side-effect of another.

Lynda

> I have been on Remeron off and on (mostly on and currently at 75 mg/day with 225 mg of Effexor as well) for over two years and have had a horrible time with weight gain. I have always been skinny, skinny (5'3" 98-103 lbs.) but gained 40 lbs. in the first four months of taking Remeron, despite 20+ miles of running a week. Zantac has been a gift that has brought my body's metabolism back to some level of normalacy. I still have to watch what I eat and exercise a lot to maintain 130 lbs., but at least the weight gain is controllable and I'm not gaining 10 lbs. a month (and I'm alive!). The combination of Remeron and Effexor has been the magic bullet for my depression. If anyone wants to talk further about weight gain, please feel free to write me. I truly feel like an expert now!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:1924
URL: http://www.dr-bob.org/babble/20040109/msgs/298871.html